# SDR GAIA03117ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND, FUSELAGE SKIN BULGE AT BS 294 TO 306 BELOW STRINGER 24RT.  REF FASI N/R NR 61145, CUT OUT DAMAGED SKIN 12.5 INCH BY 4 INCH.  INSTALLED FILLER 12.5 INCH BY 4 INCH 2924 T-3.050 PO NR 90096 AND DOUBLER 2024 T-3 .050 INCH PO90096 IAW B727 SRM 53-30-3.  (M)
